# SDR FDEA202112063089

- Difficulty date: December 6, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300*
- Aircraft serial: 657
- Aircraft time: 43,666 hours, 24,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT #241LK FLOOR PANEL WAS EDGE DAMAGED.   ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W. A300-600 SRM 53-10-20-201 PARA. 9A, P. 205-206   FIG. 201.
